# SDR CA020605006

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Beech B300B350C
- Aircraft time: 725 hours
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 101384025
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOTS WINDSCREEN SHATTERED WHILE CRUISING AT F230.
